MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLU SELECT SUCTIONAID CUFFED TRACHEOSTOMY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLU SELECT SUCTIONAID CUFFED TRACHEOSTOMY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 101/860/060
Medical Device Problem Codes Disconnection (1171); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: month and year of event have been provided, day is unknown.Lot number, expiration date and manufacture date are unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that after 10 days in use for the patient, the pilot balloon had detached from the inflation tube connection.When attempting to measure cuff pressure, the pilot balloon detached from the inflation tube connection, even though no significant force was applied.Adverse effects are unknown.
 
Additional Manufacturer Narrative
Other text: h3.Device evaluated by manufacturer and h6.Evaluation codes: updated.D3, g1,2 email is: regulatory.Responses@icumed.Com.One device was received.Per visual inspection, it was noticed that inflation line was detached from pilot balloon.The complaint was confirmed.A root cause for the condition has not been determined.A device history record (dhr) review could not be performed as the lot number was unknown.This issue was escalated with further actions being taken accordingly.
 
Additional Manufacturer Narrative
D4: insufficient information was provided to be able to determine the full udi.**udi related data quality updates only**.

Brand Name
PORTEX BLU SELECT SUCTIONAID CUFFED TRACHEOSTOMY
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key18048608
Report Number3012307300-2023-10122
Device Sequence Number7499555
Product Code BTO
UDI-Device Identifier15019517076127
UDI-Public15019517076127
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number101/860/060
Device Catalogue Number101/860/060CZ
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/12/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by Manufacturer11/15/2023
Not provided
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date12/08/2023
08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown